# SDR ASAA2017021219784

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,095 hours, 12,114 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ESTABLISHED ENGINE BLEEDS, THE AUTOFAIL ALT GREEN LIGHT ILLUMINATED AS WELL WHEN MASTER RECALL IS PUSHED AIR COND ILLUMINATED,  CONTROL CABIN ZONE TEMP LIGHT. GOES OUT.  ACFT GROUNDED. CONFIRMED CONTROL CABIN ZONE TEMP ANNUNCIATOR ILLUMINATED WITH MASTER RECALL.  PERFORMED BITE TEST OF 1 & 2 PACK ZONE TEMP CONTOLLERS.   FOUND NR 1 WITH FLIGHT DECK TRIM VALVE FAULT LIGHT ON IN PREVIOUS FLIGHTS.  CONTROLLER WITH BITE TEST IAW AMM 21-61-00 AND FAULT LIGHT EXTINGUISHED. SUBSEQUENT BITE TEST PERFORMED, OPS NORMAL,  NO FAULTS. ZONE TEMP ANNUNCIATOR NOW REMAINS EXTINGUISHED WITH MASTER RECALL. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL.
